PARACETAMOL 250MG/5ML SYRUP

PARACETAMOL 250MG/5ML SYRUP

Product Details:

  • Drug Type Specific Drug
  • Ingredients PARACETAMOL 250 MG/5ML.
  • Physical Form Liquid
  • Function Other
  • Recommended For FEVER
  • Dosage 250 MG
  • Dosage Guidelines AS DIRECTED BY PHYSICIAN.
  • Supply Ability : 100000 Bottle Per Month
0.7 USD ($)/Bottle
X

Price And Quantity

  • 0.7 USD ($)/Bottle
  • 1000 BOTTLE Bottle

Product Specifications

  • Specific Drug
  • FEVER
  • Children
  • Other
  • AS DIRECTED BY PHYSICIAN.
  • PARACETAMOL 250 MG/5ML.
  • 250 MG
  • Liquid
  • TEMPERATURE DO NOT EXCEED 30 C.
  • 100000 Unit

Trade Information

  • NHAVA SHEVA
  • Telegraphic Transfer (T/T), Letter of Credit (L/C)
  • 100000 Bottle Per Month
  • 3 Week
  • Yes
  • If order is confirmed we will reimburse the sample cost
  • 30 ML.
  • Africa, Asia
  • GMP.

Product Description

BENEFITS OF PARACIP SUSPENSION FOR YOUR CHILD

In Pain relief

Paracip Suspension is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.


WHITE LOTUS HEALTHCARE

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Back to Top